Wydział Matematyki i Informatyki UJ - lista publikacji

1-73 z 73.

2000

73.
An alternative Cauchy equation almost everywhere, ROCZNIKI NAUKOWO-DYDAKTYCZNE AP. W KRAKOWIE vol. 204 (2000), 41-48
70.
Identi cation Coecient Problems for Elliptic Hemivariational Inequalities and Applications, (2000), "Inverse Problems in Engineering Mechanics 2000", Elsevier Science
63.
62.
The C1,1 regularity of the pluricomplex Green function, MICHIGAN MATH. J. 47 (2000), no. 2, 211--215
60.
Equilibrium measure of a product subset of Cn, PROC. AMER. MATH. SOC. 128 (2000), no. 12, 3595--3599
59.
Boundary properties for two-dimensional semiflows, (2000), "Nonlinear analysis in geometry and topology", Hadronic Press
57.
The history of the least squares method. (Polish), ZESZYTY NAUKOWE WSP W ZIELONEJ GÓRZE (2000), 17-23
54.
Local homeomorphisms in R2, UNIV. IAGEL. ACTA MATH. no. 38 (2000), 195--197
52.
Extension of holomorphic functions vol. de Gruyter Expositions in Mathematics, 34, x+487 pp (2000), Walter de Gruyter
51.
Finite extensions of mappings from a smooth variety, ANN. POLON. MATH. 75 (2000), no. 1, 79--86
50.
Marek Karaś, KaraśM.,ZielińskiA.P.
Parametric structural shape optimization using global Trefftz approach, J. THEORET. APPL. MECH. 38 no.2 (2000), 285-296
49.
Marek Karaś, KaraśM.
Elementary proof of finitely generateness of a subring of k[t], PROC. XXI CONFERENCE OF COMPLEX ALGEBRAIC AND ANALYTIC GEOMETRY, ŁÓDŻ, POLAND (2000), 13-16.
48.
Birational finite extensions, J. PURE APPL. ALGEBRA 148 (2000), no. 3, 251--253
47.
43.
Grzegorz Lewicki, B.L.Chalmers
Two-dimensional real symmetric spaces with maximal projection constant, ANN. POLON. MATH. 73 (2000), no. 2, 119--134
42.
Grzegorz Lewicki, G.Marino,P.Pietramala
Fourier-type minimal extensions in real $Lsb 1$-space, ROCKY MOUNTAIN J. MATH. 30 (2000), no. 3, 1025--1037
41.
On minimal projections in $lsb inftysp {(n)}$, MONATSH. MATH. 129 (2000), no. 2, 119--131
40.
Hyperbolicity, expansivity and shadowing for the class of normal operators, FUNCTIONAL DIFFERENTIAL EQUATIONS vol. 7 (2000), 147-156
39.
The implementation of the Allili-Kaczy'nski algorithm for the construction of a chain homomorphism induced by a multivalued map vol. 1, 2 (2000), "International Conference on Differential Equations (Berlin, 1999)", World Scientific Publishing
36.
The natural affinors on $(Jsp rTsp *)sp *$, ARCH. MATH. (BRNO) 36 (2000), no. 4, 261--267
34.
33.
Natural lifting of connections to vertical bundles, THE PROCEEDINGS OF THE 19th Winter School "Geometry and Physics" (Srní, 1999). Rend. Circ. Mat. Palermo (2) Suppl. No. 63 (2000), 97--102
32.
Some elementary proofs of Puiseux's theorems, UNIV. IAGEL. ACTA MATH. 37 (2000), 279—282
31.
Analytic improper intersections, II. DEFORMATION TO AN ALGEBRAIC BICONE AND APPLICATIONS. BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 2, 131--140
29.
Joanna Orewczyk, K.Holly
Applications of the Carathéodory theorem to PDEs, ANN. POLON. MATH. 73 (2000), no. 1, 1--27
28.
On a certain property of hereditarily indecomposable Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 38 (2000), 283-288
27.
On intersections with hypersurfaces and normal pseudo-flatness, BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 3, 335--340
26.
On the intersection product of analytic cycles, ANN. POLON. MATH. 73 (2000), no. 2, 135--146
22.
The Conley index over the circle, J. DYNAM. DIFFERENTIAL EQUATIONS 12 (2000), no. 2, 385--409
21.
On periodic solutions inside isolating chains, J. DIFFERENTIAL EQUATIONS 165 (2000), no. 1, 42--60
18.
Subnormality in the quantum harmonic oscillator, COMM. MATH. PHYS. 210 (2000), no. 2, 323--334
17.
Franiciszek Hugon Szafraniec, J.Beckers,N.Debergh
Oscilator-like Hamiltonians and sqeezing, INTERNAT. J. THEORET. PHYS. 36 (2000), no. 6, 1515--1527
15.
The Sobolev-type moment problem, PROC. AMER. MATH. SOC. 128 (2000), no. 8, 2309--2317
14.
General blowups of ruled surface, ABH. MATH. SEM. UNIV. HAMBURG 70 (2000), 93--103
12.
Effective Nullstellensatz for strictly regular sequences, UNIV. JAGIELL. ACTA MATH. no. 38 (2000), 163--167
11.
Basic forms for transversely integrable singular Riemannian foliations, PROC. AMER. MATH. SOC. 128 (2000), no. 5, 1543--1545
10.
6.
How to show an existence of homoclinic trajectories using topological tools?, (2000), " International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999),", World Scientific Publishing
4.
On Carathéodory completeness of pseudoconvex Reinhardt domains, PROC. AMER. MATH. SOC. 128 (2000), no. 3, 857--864
2.
Regularity properties of the Azukawa metric, J. MATH. SOC. JAPAN 52 (2000), no. 4, 899--914
1.
A question of divisibility of an analytic germ by a polynomial, QUAL. THEORY DYN. SYST. 1 (2000), no. 2, 157--162